# SDR CA020612008

- Difficulty date: June 11, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,524 hours
- Engine: Pwa S3H1
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Broken
- Location: Trottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT RETURNED AIRCRAFT TO AIRPORT UNEVENTFULLY AFTER THROTTLE CONTROL GRIP BROKE OFF THROTTLE LEVER.  PILOT WAS ABLE TO RETAIN CONTROL USING THE STUB OF LEVER REMAINING, HOWEVER SITUATION COULD HAVE BEEN VERY SERIOUS HAD THE LEVER BROKEN IN A DIFFERENT LOCATION.LEVER BROKE OFF DUE TO A WEAKNESS IN A DESIGN OF THE PART (NARROWED DOWN AREA), PROBABLY VIBRATION FATIGUE.
